Pentes des Fibrés Vectoriels Adéliques sur un Corps Global
Rendiconti del Seminario Matematico della Università di Padova, Volume 119 (2008), pp. 21-95.
@article{RSMUP_2008__119__21_0,
     author = {Gaudron, \'Eric},
     title = {Pentes des {Fibr\'es} {Vectoriels} {Ad\'eliques} sur un {Corps} {Global}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {21--95},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {119},
     year = {2008},
     mrnumber = {2431505},
     language = {fr},
     url = {http://archive.numdam.org/item/RSMUP_2008__119__21_0/}
}
TY  - JOUR
AU  - Gaudron, Éric
TI  - Pentes des Fibrés Vectoriels Adéliques sur un Corps Global
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2008
DA  - 2008///
SP  - 21
EP  - 95
VL  - 119
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2008__119__21_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2431505
LA  - fr
ID  - RSMUP_2008__119__21_0
ER  - 
%0 Journal Article
%A Gaudron, Éric
%T Pentes des Fibrés Vectoriels Adéliques sur un Corps Global
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2008
%P 21-95
%V 119
%I Seminario Matematico of the University of Padua
%G fr
%F RSMUP_2008__119__21_0
Gaudron, Éric. Pentes des Fibrés Vectoriels Adéliques sur un Corps Global. Rendiconti del Seminario Matematico della Università di Padova, Volume 119 (2008), pp. 21-95. http://archive.numdam.org/item/RSMUP_2008__119__21_0/

[1] W. Blaschke, Über affine Geometrie VII: Neue Extremeigenschaften von Ellipse und Ellipsoid. Ber. Vehr. Sächs. Akad. Wiss. Leipzig Math.-Phys. Kl, 69 (1917), pp. 306-318. | JFM

[2] E. Bombieri - J. Vaaler, On Siegel's lemma. Invent. Math., 73 (1) (1983), pp. 11-32, Avec un addendum : ibid. 75(2) (1984), p. 377. | MR | Zbl

[3] T. Borek, Successive minima and slopes of hermitian vector bundles over number fields. J. Number Theory, 113 (2) (2005), pp. 380-388. | MR | Zbl

[4] J.-B. Bost - H. Gillet - C. Soulé, Heights of projective varieties and positive Green forms. J. Amer. Math. Soc., 7 (4) (1994), pp. 903-1027. | MR | Zbl

[5] J.-B. Bost, Intrinsic heights of stable varieties and abelian varieties. Duke Math. J., 82 (1) (1996), pp. 21-70. | MR | Zbl

[6] J.-B. Bost, Périodes et isogénies des variétés abéliennes sur les corps de nombres (d'après D. Masser et G. Wüstholz). Séminaire Bourbaki, Exp. no 795. Volume 237 d'Astérisque, pp. 115-161. Société Mathématique de France, 1996. | Numdam | MR | Zbl

[7] J.-B. Bost, Algebraic leaves of algebraic foliations over number fields. Publ. Math. Inst. Hautes Études Sci, 93 (2001), pp. 161-221. | Numdam | MR | Zbl

[8] N. Bourbaki, Éléments de mathématiques. Fasc. XXX. Algèbre commutative. Chapitre 5 : Entiers. Chapitre 6 : Valuations. Actualités Scientifiques et Industrielles, No. 1308. Hermann (Paris), 1964. | MR | Zbl

[9] N. Bourbaki, Espaces vectoriels topologiques. Chapitres 1 à 5. Éléments de mathématique. Nouvelle édition. Masson, Paris, 1981. | MR | Zbl

[10] J. Bourgain - V. Milman, New volume ratio properties for convex symmetric bodies in Rn . Invent. Math., 88 (2) (1987) pp. 319-340. | MR | Zbl

[11] A. Chambert-Loir, Points de petite hauteur sur les variétés semi-abéliennes. Ann. Sci. École Norm. Sup., 33 (6) (2000), pp. 789-821. | Numdam | MR | Zbl

[12] A. Chambert-Loir, Théorèmes d'algébricité en géométrie diophantienne (d'après J.-B. Bost, Y. André, D. & G. Chudnovsky). Séminaire Bourbaki, Exp. no 886. Volume 282 d'Astérisque, 175-209. Société Mathématique de France, 2002. | Numdam | MR | Zbl

[13] C. Chevalley, Introduction to the theory of algebraic functions of one variable. Mathematical surveys, no. VI, American Mathematical Society, 1951. | MR | Zbl

[14] A. Defant - K. Floret, Tensor norms and operator ideals, volume 176 de North-Holland Mathematics Studies, North-Holland Publishing Co., Amsterdam, 1993. | MR | Zbl

[15] K. Floret, The extension theorem for norms on symmetric tensor products of normed spaces. Recent progress in functional analysis (Valencia, 2000), volume 189 de North-Holland Math. Stud., 225-237. North-Holland, 2001. | MR | Zbl

[16] É. Gaudron, Formes linéaires de logarithmes effectives sur les variétés abéliennes. Ann. Sci. École Norm. Sup., 39 (5) (2006), pp. 699-773. | Numdam | MR | Zbl

[17] É. Gaudron, Étude du cas rationnel de la théorie des formes linéaires de logarithmes. J. Number Theory, 127 (2) (2007), pp. 220-261. | MR

[18] P. Graftieaux, Formal groups and the isogeny theorem. Duke Math. J., 106 (1) (2001) pp. 81-121. | MR | Zbl

[19] P. Graftieaux, Formal subgroups of abelian varieties. Invent. Math., 145 (1) (2001), pp. 1-17. | MR | Zbl

[20] S. Lang, Algebraic number theory, volume 110 de Graduate Texts in Mathematics, Springer-Verlag, N. Y., 1994. | MR | Zbl

[21] K. Mahler, Ein Übertragungsprinzip für konvexe Körper. Casopis Pest. Mat. Fys., 68 (1939), pp. 93-102,. | JFM | MR

[22] V. Maillot, Géométrie d'Arakelov des variétés toriques et fibrés en droites intégrables, volume 80 de Mémoire de la société mathématique de France, S. M. F., 2000. | Numdam | Zbl

[23] G. Pisier, The volume of convex bodies and Banach space geometry, volume 94 de Cambridge Tracts in Mathematics, Cambridge University press, 1989. | MR | Zbl

[24] H. Randriambololona, Hauteurs pour les sous-schémas et exemples d'utilisation de méthodes arakeloviennes en théorie de l'approximation diophantienne, Thèse de doctorat, Université Paris XI (Orsay), janvier 2002.

[25] R. Remmert, Classical topics in complex function theory, volume 172 de Graduate Texts in Mathematics, Springer-Verlag, N. Y., 1998. | MR | Zbl

[26] M. Rogalski, Sur le quotient volumique d'un espace de dimension finie, Séminaire Initiation à l'Analyse, G. Choquet, M. Rogalski, J. Saint-Raymond, 20e année, 1980/81, no. 3. Volume 46 de Publ. Math. univ. Pierre et Marie Curie, Paris VI. | MR | Zbl

[27] D. Roy - J.L. Thunder, An absolute Siegel's lemma. J. Reine angew. Math., 476 (1996), pp. 1-26. Addendum et erratum, ibid., 508 (1999), 47-51. | Zbl

[28] R. Rumely - C.F. Lau - R. Varley, Existence of the sectional capacity, volume 145, n. 690, de Memoirs of the American Mathematical Society, A.M.S., 2000. | MR | Zbl

[29] R.A. Ryan, Introduction to tensor products of Banach spaces. Springer Monographs in Math. Springer-Verlag London Ltd., 2002. | MR | Zbl

[30] J. Saint-Raymond, Sur le volume des corps convexes symétriques, Séminaire Initiation à l'Analyse, G. Choquet, M. Rogalski, J. Saint-Raymond, 20e année, 1980/81, no. 11. Volume 46 de Publ. Math. univ. Pierre et Marie Curie, Paris VI. | MR | Zbl

[31] L.A. Santaló, Un invariante afin para los cuerpos convexos del espacio de n dimensiones. Portugal Math., 8 (1949), pp. 155-161. | Zbl

[32] W.M. Schmidt, A remark on the heights of subspaces. A tribute to Paul Erdös, pp. 359-360. Cambridge Univ. Press, 1990. | MR | Zbl

[33] R. Schneider, Convex bodies: the Brunn-Minkowski theory, volume 44 de Enyclopedia of mathematics and its applications, Cambridge University Press, 1993. | MR | Zbl

[34] C. Soulé, Successive minima on arithmetic varieties. Compositio Math., 96 (1) (1995), pp. 85-98. | Numdam | MR | Zbl

[35] T. Struppeck - J.D. Vaaler, Inequalities for heights of algebraic subspaces and the Thue-Siegel principle. Analytic number theory (Allerton Park, IL, 1989), volume 85 de Progress in Math., 493-528. Birkhäuser Boston, 1990. | MR | Zbl

[36] L. Szpiro, Degrés, intersections, hauteurs. Séminaire sur les pinceaux arithmétiques : la conjecture de Mordell, volume 127 d'Astérique, 11-28. Société Mathématique de France, 1985. | MR

[37] A.C. Thompson, Minkowski geometry, volume 63 de Encyclopedia of Mathematics and its Applications, Cambridge University Press, 1996. | MR | Zbl

[38] J.L. Thunder, An adelic Minkowski-Hlawka theorem and an application to Siegel's lemma. J. reine angew Math., 475 (1996), pp. 167-185. | MR | Zbl

[39] E. Viada, Slopes and abelian subvariety theorem. J. Number Theory, 112 (1) (2005) pp. 67-115. | MR | Zbl

[40] A. Weil, Basic number theory, Seconde édition de 1973 publiée dans Classics in Mathematics, Springer-Verlag, Berlin, 1995. | MR | Zbl

[41] S. Zhang, Positive line bundles on arithmetic varieties. J. Amer. Math. Soc., 8 (1) (1995), pp. 187-221. | MR | Zbl